# SDR SIMA20141102005

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,036 hours, 33,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 STRINGER 2 LT, UPPER AREA SKIN HAS CRACK, UPPER AREA FASTENER HAS CRACKS & LOWER AREA FASTENER SKIN HAS CRACKS.  PERFORMED PERMANENT REPAIR OF LT UPPER SKIN AT FRAME 75 AT & ABOVE & BELOW STRINGER 2L IAW ERS-EM-53MR-843.
